JournalProceedings of the American Mathematical Society.
PublisherProvidence R.I.: American Mathematical Society.
Rights StatementOpen Access. The Published version of this work has been reproduced here in accordance with the Publisher’s self archiving and copyright policies. This work may be reproduced by any means for educational and scientific purposes by the Author(s) or by others without fee or permission, with the exception that reproduction by services that collect fees for delivery of documents may be licensed only by the Publisher. First published in the Proceedings of the American Mathematical Society, 136(6): 2008, 1919-1923 published by the American Mathematical Society. Copyright (2008) American Mathematic Society. Romeo Green Publisher.
Data sourcearrow migration 2023-03-02 18:17. Ref: 25aacc. IDs:['http://hdl.handle.net/1959.9/472654', 'latrobe:27709', 'URN:ISSN:0002-9939', 'RM Number: 0100028943']